CoolSculpting pain meds
Doctor Answers 12
Pain medication after CoolSculpting - Ibuprofen or Acetaminophen are fine
Some patients experience mild pain and/or swelling of the abdominal skin after treatment with CoolSculpting. For these patients, over-the-counter medications such as ibuprofen or acetaminophen are adequate. These medications will not affect your results.
Anti-inflammatory medications after Coolsculpting
Excellent question! The reason that anti-inflammatory medications should not be used after Coolsculpting is that the inflammation caused by the procedure helps improve results by causing more fat cells to die. Taking medications that get reduce that inflammatory process may help more fat cells survive and make your results not as good as they would have been. Many patients do not need any pain medication after Coolsculpting, especially on the flanks. Some patients experience itching and Benedryl can help reduce that sensation. Tylenol is helpful for many patients, and occasionally narcotics are needed. In our experience, it is very unusual for patients to need narcotics following Coolsculpting treatments. Best of luck to you.
Getting the Most out of Coolsculpting!
It's unlikely that an OTC anti-inflammatory would affect your results, but if you're concerned you can speak with your Dr about alternatives. I know you're going to test out Coolsculpting. I usually suggest Coolscupting in combination with radiofrequency treatments such as Vanquish, Venus Legacy or Exilis with Z wave/X wave/Cellutone for the best results. See an expert. Best, Dr. Emer
You might also like...
Pain Relievers After CoolSculpting
The pain response to CoolSculpting varies for each patient and you may or may not experience mild discomfort from the treatment. Currently there is no research to-date indicating whether a pain reliever like Tylenol is better than an anti-inflammatory medication (such as Motrin) after a CoolSculpting procedure. Typically your discomfort will subside after 3-7 days, although it could occur sooner. If you are concerned about using Motrin or Tylenol, you could also use a compression garment to help with any discomfort.
Coolsculpting pain meds
Most patients treated in the flank region typically do not need any pain medication other than Tylenol. If you experience any pain you may want to contact your provider. As a reminder do not take any Non-Steroidal anti- inflammatory during the first 2-4 weeks for best results.
Pain Meds for CoolSculpting
Most physicians do not recommend taking anti-inflammatory medicines because the inflammation of Coolsculpting helps the fat cells die. Many patients do not to take pain medicines after Coolsculpting. You may find Tylenol helpful. Good Luck!
Coolsculpting and post treatment care
Thank you for your question. One of the great things about coolsculpting is that there is minimal discomfort after the procedure. If the plastic surgeon you are going to offers the advantage hand piece then you will have even less pain than the older hand piece. We typically recommend ibuprofen to treat any discomfort after the procedure. I hope that helps. Good luck.
Coolsculpting and Pain Meds
Coolsculpting is the type of procedure that you do not need any pain meds nor would I recommend any pain meds or NSAIDS. Please consult an expert. Best, Dr. Green
Pain Meds for CoolSculpting
CoolSculpting does rely on inflammation to achieve fat cell death, however, studies have shown that ibuprofen and other non-steroidal anti-inflammatory medications (NSAIDs), have no effect on CoolSculpting treatment results. If you take an NSAID, there may be an increased chance of bruising afterward (due to their inherent anti-coagulation action). On the other hand, acetaminophen (tylenol) does not affect inflammation or bleeding/bruising so that may be a better choice for you. Discuss all your concerns at your personal consultation.
NSAIDS and Coolsculpting
No where does it say that these medications will affect your Coolsculpting results. Some people suggest that the inflammation is necessary to obtain the best results but this is not studied and is just an assumption.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.